# SDR MALA954672

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846MA
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE POST FLIGHT IN DTW, THE EMERGENCY LIGHT ASSEMBLY IN THE COCKPIT ILLUMINATED INTERMITTENTLY.  MAINTENANCE REPLACED THE EMERGENCY LIGHT.  SYSTEM OPERATED SATISFACTORILY.  (M)
